# SDR DALA2017012400621

- Difficulty date: January 18, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE GALLEY SERVICE DOOR SUB FLOOR CORRODED AT THE FOLLOWING STATIONS: 160, RBL 48, RBL 54, RBL 57, STA 165, RBL 45, RBL 54, STA 173, RBL 45, STA 177, RBL 46. MARKED. REPAIRED CORRODED GALLEY SERVICE DOOR SUB FLOOR IAW ER/A 551819-14MA.
